# SDR FQAR2013062404176

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: General aviation
- Aircraft: N329PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 14,717 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 548671
- Part serial: 2500
- Condition: Out Of Tolerance
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION OF FUEL QUANTITY SENDER IN THE FUEL TANK, THE SENDER WAS CHECKED IAW THE AIRCRAFT MM.  THE UNIT FAILED THE TEST BY HAVING ONE DEAD SPOT AND BEING OUT OF TOLERANCE AT UPPER MECHANICAL LIMIT.  UPPER MECHANICAL LIMIT REQUIRED 45 OHMS + OR - 2 INDICATED 57 OHMS.  THIS IS A O/H PART.
